# SDR DHL2001806594

- Difficulty date: March 23, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - AFT CARGO COMPARTMENT.  FITTING CRACKED 1 INCH BETWEEN L-25L AND L-23L.  STA 1180.000.   REMOVED FITTING CRACKED FROM AFT CARGO COMPARTMENT BETWEEN L-25L AND L-27L IAW SRM 51-1-21 PAGE 21.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSPECTED NEW FITTING IAW SRM 51-1-2D PAGE 9.  STATUS-CLOSED.
